# SDR CA130918014

- Difficulty date: September 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 16,828 hours
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Overpressured
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE FOUND TO HAVE EXTREME LOW OIL PRESSURE WITH EXTREME HIGH OIL TEMP ON INTIAL POST ENGINE INSTALLATION.  ENGINE RUN-UP WITH A NEW REFURBISHED O-320-H2AD.
